Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Red swollen, itchy vagina. Should I take medical help or is there any home remedy?

HI, my 8 years old daughter has a problem. I just found out today she got a red and swollen vagina (one labia only). She says it is itchy and she is very frustrated and doesnt want to see a doctor. Is it urgent to take her to a doctor by force elor there is anything I can do at home (like hydrocortisone external cream)? thanks a lot for your help
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the urinary tract infection at the age of 8 years old female is very common even slight change in Ph value (Acidic) could cause such symptom, do not apply any steroid this could flair the infection (If this is infection) in my opinion it is better to teat the baby with the "Liquid Sodium citrate" 10ml three times in day, for the local application silver sulfadiazine cream would be nice, hope this information helps you (First try oral medicine ) have nice day.
Answered: Thu, 17 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor